# SDR SCNA20130201031

- Difficulty date: January 30, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 39,151 hours, 14,647 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL FROM STA 727I TO STA 767 HAS CORROSION LENGTH OF PANEL LT & RT SIDES.  REMOVED FLOORBOARD PANEL FROM STA 727I TO 767.  REPLACED WITH NEW FLOORBOARD.
